# SDR UIEA2022061400604

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 106,249 hours, 22,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Ball Mat
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR LOWER AFT SILL BALL MAT SUPPORT CRACKED.  REPAIRED THE CRACKED AREA ON THE FWD CARGO LOWER AFT SILL BALL MAT SUPPORT IAW B767-300 SRM 51-70-12 TYPICAL REPAIR )
